Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Splitting Integrators for the Stochastic Landau–Lifshitz Equation

Buckwar E., Ableidinger M.: Splitting Integrators for the Stochastic Landau–Lifshitz Equation, in: SIAM Journal on Scientific Computing, Volume 38, Number 3, Page(s) A1788–A1806, 2016.

BibTeX

@ARTICLE{
title = {Splitting Integrators for the Stochastic Landau–Lifshitz Equation},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Ableidinger, Markus},
language = {EN},
abstract = {In this article we construct splitting integrators for a finite-dimensional version of the stochastic Landau–Lifshitz equation under the influence of global and local energy terms. The methods preserve the length of the magnetization spins exactly and reproduce the energy evolution of the equation. Depending on the structure of the Hamiltonian, the methods either are explicit or contain nonlinear subsystems of small dimension, which leads to a smaller computational cost compared with standard implicit integrators. Numerical simulations are provided for evidencing convergence order and long-time behavior of the constructed methods.},
pages = {A1788–A1806},
publisher = {Society for Industrial and Applied Mathematics},
journal = {SIAM Journal on Scientific Computing},
volume = {38},
number = {3},
issn = {1064-8275},
year = {2016},
}

Details

Zusammenfassung: In this article we construct splitting integrators for a finite-dimensional version of the stochastic Landau–Lifshitz equation under the influence of global and local energy terms. The methods preserve the length of the magnetization spins exactly and reproduce the energy evolution of the equation. Depending on the structure of the Hamiltonian, the methods either are explicit or contain nonlinear subsystems of small dimension, which leads to a smaller computational cost compared with standard implicit integrators. Numerical simulations are provided for evidencing convergence order and long-time behavior of the constructed methods.

Journal: SIAM Journal on Scientific Computing
Volume: 38
Nummer: 3
Erscheinungsjahr: 2016
Seitenreferenz: A1788–A1806
Anzahl Seiten: 19
Verlag: Society for Industrial and Applied Mathematics
ISSN: 1064-8275
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, DI Markus Ableidinger

Forschungseinheiten der JKU:

Wissenschaftszweige: 101 Mathematik | 101014 Numerische Mathematik | 101018 Statistik | 101019 Stochastik | 101024 Wahrscheinlichkeitstheorie

Zurück Zurück